# SDR USAASB97154

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Part number: 082084
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - AFTER ENGINE SHUTDOWN, THE SEAT MOUNTED EMERGENCY LIGHTS ILLUMINATED.  MAINTENANCE REPLACED A SYSTEM DIODE.  (M)
